No photo of Fedor Bogomolov

Fedor Bogomolov

Silver Professor; Professor of Mathematics

    1969 …2019
    If you made any changes in Pure, your changes will be visible here soon.

    Research Output 1969 2019

    Filter
    Article
    2003

    Simple examples of symplectic four-manifolds with exotic properties

    Bogomolov, F. & Tschinkel, Y., Jan 2003, In : Acta Applicandae Mathematicae. 75, 1-3, p. 25-28 4 p.

    Research output: Contribution to journalArticle

    Four-manifolds
    Algebraic Geometry
    Monodromy
    Differential Geometry
    Fundamental Group
    2002

    Gennadii Vladimirovich Belyi

    Bogomolov, F. & al., 2002, In : Uspekhi Matematicheskikh Nauk. 57, 5(347), p. 139-140

    Research output: Contribution to journalArticle

    Hyperelliptic szpiro inequality

    Bogomolov, F., Katzarkov, L. & Pantev, T., Jan 1 2002, In : Journal of Differential Geometry. 61, 1, p. 51-80 30 p.

    Research output: Contribution to journalArticle

    Hyperelliptic Curves
    Lefschetz Fibration
    Vanishing Cycles
    Genus
    Fiber

    On curve correspondences

    Bogomolov, F. & Tschinkel, Y., 2002, In : Surikaisekikenkyusho kokyuroku. 1267, p. 157-166 Communications in arithmetic fundamental groups (Kyoto, 1999/2001).

    Research output: Contribution to journalArticle

    Rationality of moduli of elliptic fibrations with fixed monodromy

    Bogomolov, F., Petrov, T. & Tschinkel, Y., 2002, In : Geometric and Functional Analysis. 12, 6, p. 1105-1160 56 p.

    Research output: Contribution to journalArticle

    Elliptic Fibration
    Elliptic Surfaces
    Monodromy
    Rationality
    Modulus
    2000

    Density of rational points on elliptic K3 surfaces

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 2, p. 351-368

    Research output: Contribution to journalArticle

    Langrangian subvarieties of abelian four-folds

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 1, p. 19-36 Kodaira's issue.

    Research output: Contribution to journalArticle

    Symplectic Lefschetz fibrations with arbitrary fundamental groups

    Amorós, J., Bogomolov, F., Katzarkov, L. & Pantev, T., Mar 2000, In : Journal of Differential Geometry. 54, 3, p. 489-545 57 p.

    Research output: Contribution to journalArticle

    Lefschetz Fibration
    Fundamental Group
    Monodromy Group
    Arbitrary
    1999

    On the density of rational points on elliptic fibrations

    Bogomolov, F. & Tschinkel, Y., 1999, In : Journal fur die Reine und Angewandte Mathematik. 511, p. 87-93 7 p.

    Research output: Contribution to journalArticle

    Elliptic Fibration
    Rational Points
    1998

    Complex projective surfaces and infinite groups

    Bogomolov, F. & Katzarkov, L., 1998, In : Geometric and Functional Analysis. 8, 2, p. 243-272 30 p.

    Research output: Contribution to journalArticle

    Infinite Groups

    Density of rational points on Enriques surfaces

    Bogomolov, F. & Tschinkel, Y., 1998, In : Mathematical Research Letters. 5, 5, p. 623-628 6 p.

    Research output: Contribution to journalArticle

    Symplectic four-manifolds and projective surfaces

    Bogomolov, F. & Katzarkov, L., 1998, In : Topology and its Applications. 88, 1-2, p. 79-109 31 p.

    Research output: Contribution to journalArticle

    Four-manifolds
    Fundamental Group
    Infinite Groups
    Monodromy
    Riemann Surface
    1996

    On Guan's examples of simply connected non-Kahler compact complex manifolds

    Bogomolov, F., Oct 1996, In : American Journal of Mathematics. 118, 5, p. 1037-1046 10 p.

    Research output: Contribution to journalArticle

    Noncompact Manifold
    Complex Manifolds
    Symplectic Manifold

    Weak Hironaka theorem

    Bogomolov, F. & Pantev, T. G., 1996, In : Mathematical Research Letters. 3, 3, p. 299-308 10 p.

    Research output: Contribution to journalArticle

    1995

    Linear tori with the action of finite groups

    Bogomolov, F., May 1995, In : Mathematical Notes. 57, 5, p. 445-449 5 p.

    Research output: Contribution to journalArticle

    Torus
    Finite Group

    Stable vector bundles on projective surfaces

    Bogomolov, F., Feb 28 1995, In : Sbornik Mathematics. 81, 2, p. 397-419 23 p.

    Research output: Contribution to journalArticle

    Stable Vector Bundles
    Vector Bundle
    Discriminant
    Stable Bundle
    Bundle
    1994

    On the diameter of plane algebraic curves

    Bogomolov, F., 1994, In : Mathematical Research Letters. 1, 1, p. 95-98

    Research output: Contribution to journalArticle

    Stable vector bundles on projective surfaces

    Bogomolov, F., 1994, In : Matematicheskii Sbornik. 185, 4, p. 3-26

    Research output: Contribution to journalArticle

    1993

    Stable cohomology of groups and algebraic varieties

    Bogomolov, F., Feb 28 1993, In : Sbornik Mathematics. 76, 1, p. 1-21 21 p.

    Research output: Contribution to journalArticle

    Cohomology of Groups
    Algebraic Variety
    Cohomology
    Galois group
    Profinite Groups
    1992

    Abelian subgroups of Galois Groups

    Bogomolov, F., Feb 28 1992, In : Mathematics of the USSR - Izvestija. 38, 1, p. 27-67 41 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Galois group
    Subgroup
    Quotient group
    Ramification

    Instantons and mirror K3 surfaces

    Bogomolov, F. & Braam, P. J., Jan 1992, In : Communications in Mathematical Physics. 143, 3, p. 641-646 6 p.

    Research output: Contribution to journalArticle

    Calabi-Yau Manifolds
    K3 Surfaces
    Instantons
    instantons
    Moduli Space

    Stable cohomology of groups and algebraic varieties

    Bogomolov, F., 1992, In : Matematicheskii Sbornik. 183, 5, p. 3-28

    Research output: Contribution to journalArticle

    1991

    Abelian subgroups of Galois groups

    Bogomolov, F., 1991, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 55, 1, p. 32-67

    Research output: Contribution to journalArticle

    1990

    2-cocycles and Azumaya algebras under birational transformations of algebraic schemes

    Bogomolov, F. & Landia, AN., 1990, In : Compositio Mathematica. 76, 1-2, p. 1-5

    Research output: Contribution to journalArticle

    Brauer groups of fields of invariants of algebraic groups

    Bogomolov, F., Feb 28 1990, In : Mathematics of the USSR - Sbornik. 66, 1, p. 1-209 209 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Algebraic Groups
    Invariant
    1989

    Brauer groups of the fields of invariants of algebraic groups

    Bogomolov, F., 1989, In : Matematicheskii Sbornik. 180, 2, p. 279-293

    Research output: Contribution to journalArticle

    1988

    The brauer group of quotient spaces by linear group actions

    Bogomolov, F., Jun 30 1988, In : Mathematics of the USSR - Izvestija. 30, 3, p. 455-485 31 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Quotient Space
    Linear Group
    Group Action
    Linear Algebraic Groups
    1987

    Geometry of the orbit space and phases of3He and a neutron star in the P state

    Bogomolov, F. & Monastyrskii, M. I., Nov 1987, In : Theoretical and Mathematical Physics. 73, 2, p. 1165-1175 11 p.

    Research output: Contribution to journalArticle

    Orbit Space
    Neutron Stars
    neutron stars
    orbits
    geometry

    The Brauer group of quotient spaces of linear representations

    Bogomolov, F., 1987, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 51, 3, p. 485-516, 688

    Research output: Contribution to journalArticle

    The stable rationality of quotient spaces for simply connected groups

    Bogomolov, F., Feb 28 1987, In : Mathematics of the USSR - Sbornik. 58, 1, p. 1-14 14 p.

    Research output: Contribution to journalArticle

    Quotient Space
    Rationality
    Quotient
    Trivial
    1986

    Rationality of some quotient varieties

    Bogomolov, F. & Katsylo, P. I., Feb 28 1986, In : Mathematics of the USSR - Sbornik. 54, 2, p. 571-576 6 p.

    Research output: Contribution to journalArticle

    Rationality
    Quotient

    Stable rationality of quotient spaces for simply connected groups

    Bogomolov, F., 1986, In : Matematicheskii Sbornik. 130, 172(1), p. 3-17,128

    Research output: Contribution to journalArticle

    1983

    Surfaces of class vii0 and affine geometry

    Bogomolov, F., Feb 28 1983, In : Mathematics of the USSR - Izvestija. 21, 1, p. 31-73 43 p.

    Research output: Contribution to journalArticle

    Holonomy Group
    Affine geometry
    Affine Structure
    Theorem
    Class
    1982

    Surfaces of class VII0 and affine geometry

    Bogomolov, F., 1982, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 46, 4, p. 710-761, 896

    Research output: Contribution to journalArticle

    1981

    Points of finite order on an abelian variety

    Bogomolov, F., Feb 28 1981, In : Mathematics of the USSR - Izvestija. 17, 1, p. 55-72 18 p.

    Research output: Contribution to journalArticle

    Abelian Variety
    Element Order
    Galois group
    Finiteness
    Subalgebra
    1980

    Points of finite order on abelian varieties

    Bogomolov, F., 1980, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 44, 4, p. 782-804, 973

    Research output: Contribution to journalArticle

    Sur l'algebricite des representations l-adiques

    Bogomolov, F., 1980, In : Comptes Rendus de l'Académie des Sciences Ser. A - B. 290, 15, p. A701-A703

    Research output: Contribution to journalArticle

    1979

    Holomorphic tensors and vector bundles on projective varieties

    Bogomolov, F., Jun 30 1979, In : Mathematics of the USSR - Izvestija. 13, 3, p. 499-555 57 p.

    Research output: Contribution to journalArticle

    Projective Variety
    Vector Bundle
    Tensor
    Surfaces of General Type
    Chern Classes
    1978

    Hamiltonian Kählerian manifolds

    Bogomolov, F., 1978, In : Doklady Akademii nauk SSSR. 243, 5, p. 1101-1104

    Research output: Contribution to journalArticle

    Holomorphic symmetric tensors on projective surfaces

    Bogomolov, F., Oct 31 1978, In : Russian Mathematical Surveys. 33, 5, p. 179-180 2 p.

    Research output: Contribution to journalArticle

    Tensor

    Holomorphic tensors and vector bundles on projective manifolds

    Bogomolov, F., 1978, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 42, 6, p. 1227-1287, 1439

    Research output: Contribution to journalArticle

    1977

    Families of curves on a surface of general type

    Bogomolov, F., 1977, In : Doklady Akademii nauk SSSR. 236, 5, p. 1041-1044

    Research output: Contribution to journalArticle

    1976

    Classification of surfaces of class VII0 with b2 = 0

    Bogomolov, F., Apr 30 1976, In : Mathematics of the USSR - Izvestija. 10, 2, p. 255-269 15 p.

    Research output: Contribution to journalArticle

    Class
    Bibliography
    1974

    Kähler manifolds with trivial canonical class

    Bogomolov, F., 1974, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 31, p. 11-21

    Research output: Contribution to journalArticle

    KÄ hler manifolds with trivial canonical class

    Bogomolov, F., Feb 28 1974, In : Mathematics of the USSR - Izvestija. 8, 1, p. 9-20 12 p.

    Research output: Contribution to journalArticle

    Trivial
    Meromorphic
    Duality
    Zero
    Class

    On the decomposition of kähler manifolds with trivial canonical class

    Bogomolov, F. A., Apr 30 1974, In : Mathematics of the USSR - Sbornik. 22, 4, p. 580-583 4 p.

    Research output: Contribution to journalArticle

    Trivial
    Decompose
    Maximal Rank
    Automorphisms
    Finite Group

    The decomposition of Kähler manifolds with a trivial canonical class

    Bogomolov, F., 1974, In : Matematicheskii Sbornik. 93, 135, p. 573-575, 630

    Research output: Contribution to journalArticle

    1973

    Manifolds with trivial canonical class

    Bogomolov, F., 1973, In : Uspekhi Matematicheskikh Nauk. 28, 6(174), p. 193-194

    Research output: Contribution to journalArticle

    1969

    The actions of a circumference on smooth odd-dimensional spheres

    Bogomolov, F., Apr 1969, In : Mathematical Notes of the Academy of Sciences of the USSR. 5, 4, p. 241-244 4 p.

    Research output: Contribution to journalArticle

    Circumference
    Odd
    Free Action
    Invariant